# SDR ASAA2023070543898

- Difficulty date: July 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,875 hours, 16,683 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ENG #1 ECONOMIC FAULT DURING TC 78273000. FAULT CODE 77-20871. EGT SIGNAL (T49554) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
